# SDR CA140124021

- Difficulty date: October 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Mlg Wheel
- Component: Wheel
- Component part number: 4151171
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 4 WHEEL BEARING FAILURE FOUND BY PILOT DURING POST FLIGHT.   MAINTENANCE REPLACED THE AXLE, BRAKE AND BOTH WHEELS.
